# SDR DALA2016083106307

- Difficulty date: August 31, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN TAILCONE RELEASE CAM AT AFT ACCESSORY COMPARTMENT.  WORN ON TAILCONE RELEASE MECHANISM CAM BASE WAS MEASURED AND WAS FOUND OUT OF LIMITS, MAX PERMISSIBLE 0.025" X 0.280" MAX MEASURED 0.062" X 0.- 328 IAW CMM 53-50-07.  THEREFORE CAM WAS REPLACED IAW AMM 53-53-02.
